RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1988, Volume 33, Issue 1, Pages 25–39 (Mi tvp3547)  

This article is cited in 4 scientific papers (total in 4 papers)

Sufficient Conditions of Regularity of Jump Markov Processes

A. M. Chebotarev


Full text: PDF file (2080 kB)

English version:
Theory of Probability and its Applications, 1988, 33:1, 22–35

Bibliographic databases:

Received: 04.01.1987

Citation: A. M. Chebotarev, “Sufficient Conditions of Regularity of Jump Markov Processes”, Teor. Veroyatnost. i Primenen., 33:1 (1988), 25–39; Theory Probab. Appl., 33:1 (1988), 22–35

Citation in format AMSBIB
\Bibitem{Che88}
\by A.~M.~Chebotarev
\paper Sufficient Conditions of Regularity of Jump Markov Processes
\jour Teor. Veroyatnost. i Primenen.
\yr 1988
\vol 33
\issue 1
\pages 25--39
\mathnet{http://mi.mathnet.ru/tvp3547}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=939986}
\zmath{https://zbmath.org/?q=an:0715.60104|0664.60081}
\transl
\jour Theory Probab. Appl.
\yr 1988
\vol 33
\issue 1
\pages 22--35
\crossref{https://doi.org/10.1137/1133003}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988T236600003}


Linking options:
  • http://mi.mathnet.ru/eng/tvp3547
  • http://mi.mathnet.ru/eng/tvp/v33/i1/p25

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. M. Chebotarev, “Sufficient conditions for dissipative dynamical semigroups to be conservative”, Theoret. and Math. Phys., 80:2 (1989), 804–818  mathnet  crossref  mathscinet  zmath  isi
    2. A. A. Konstantinov, V. P. Maslov, A. M. Chebotarev, “Probability representations of solutions of the Cauchy problem for quantum mechanical equations”, Russian Math. Surveys, 45:5 (1990), 1–26  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. A. M. Chebotarev, “On the maximal $C^*$-algebra of zeros of completely positive mapping and on the boundary of a dynamic semigroup”, Math. Notes, 56:6 (1994), 1271–1282  mathnet  crossref  mathscinet  zmath  isi
    4. V. P. Maslov, A. M. Chebotarev, “Logarithmic asymptotics of solutions of the large deviation problem for the Boltzmann equation with small transfer of momentum”, Math. Notes, 64:1 (1998), 63–81  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:144
    Full text:59

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020